MathSciNet Relay Station
MathSciNet bibliographic data
MR2146217 31A05
Chuaqui, Martin; Duren, Peter; Osgood, Brad Ellipses, near ellipses, and harmonic Möbius transformations. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2705–2710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement